# SDR BJNA000201

- Difficulty date: February 11, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AISLE EMERGENCY EXIT LIGHT SYSTEM INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY IAW BOEING MM 33-11-0, OPS CHECK OK.  (M)
